advertisement
Question
Posted by: Jowy | 2013/01/24

mirena problem

i have been using a mirena for 3yrs now, of late, i have had a viginal dischage with an ardor that is very bad, at times even sligtly taited with blood, i have a permanent pain or discomfort on my lower abdoman, i have been given untibiotics but it always comes back, my phamasist insist its the mirena and it wont go away, i curretly use gyna -gard to control the ordor but i feel i need to see a doctor or have it removed, please advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You do need to see a doctor. It doesn't sound like a Mirena problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement